MAUDE Adverse Event Report: COOK INC AMPLATZ ULTRA STIFF PTFE DOUBLE FLEXIBLE WIRE GUIDE; OCY ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

COOK INC AMPLATZ ULTRA STIFF PTFE DOUBLE FLEXIBLE WIRE GUIDE; OCY ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Catalog Number AUS-038145-DF
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/13/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form that have not been previously submitted indicate the information is unknown or unavailable.
 
Event or Problem Description
The complainant reported that the amplatz ultra stiff ptfe double flexible wire guide began to unravel inside the ureter when feeding the wire through a "rigid" ureteroscope.The scope and device were pulled out together and no piece of the device was left in the patient.There were no reported serious injuries to the patient as a result of the reported product problem.

Brand Name
AMPLATZ ULTRA STIFF PTFE DOUBLE FLEXIBLE WIRE GUIDE
Common Device Name
OCY ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7419423
Report Number1820334-2018-01087
Device Sequence Number1453204
Product Code OCY
UDI-Device Identifier00827002535695
UDI-Public(01)00827002535695(17)170501(10)4953998
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAUS-038145-DF
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight106